# SDR AALA20120326003

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 68,158 hours, 35,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR AT STATIONS 190 TO 200 8 INCHES INBOARD OF FORWARD SERVICE DOOR JAMB.  INSTALLED NEW DOUBLER ON SUB-FLOOR FROM STATIONS 180 TO 200, RIGHT BUTTLINES 42 TO 57 PER AARD 53-20-00-16.
